Frequency interval balanced truncation of discrete-time bilinear systems

Ahmad Jazlan, Victor Sreeram, H.R. Shaker, Roberto Togneri

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    © 2016 The Author(s).This paper presents the development of a new model reduction method for discrete-time bilinear systems based on the balanced truncation framework. In many model reduction applications, it is advantageous to analyze the characteristics of the system with emphasis on particular frequency intervals of interest. In order to analyze the degree of controllability and observability of discrete-time bilinear systems with emphasis on particular frequency intervals of interest, new generalized frequency interval controllability and observability gramians are introduced in this paper. These gramians are the solution to a pair of new generalized Lyapunov equations. The conditions for solvability of these new generalized Lyapunov equations are derived and a numerical solution method for solving these generalized Lyapunov equations is presented. Numerical examples which illustrate the usage of the new generalized frequency interval controllability and observability gramians as part of the balanced truncation framework are provided to demonstrate the performance of the proposed method.
    Original languageEnglish
    Pages (from-to)1-15
    Number of pages15
    JournalCogent Engineering
    Volume3
    Issue number1
    DOIs
    Publication statusPublished - 2016

    Fingerprint Dive into the research topics of 'Frequency interval balanced truncation of discrete-time bilinear systems'. Together they form a unique fingerprint.

    Cite this